• Title of article

    Convergence of a hybrid algorithm for a reversible semigroup of nonlinear operators in Banach spaces Original Research Article

  • Author/Authors

    Kyung-Soo Kim، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2010
  • Pages
    7
  • From page
    3413
  • To page
    3419
  • Abstract
    The purpose of this paper is to study hybrid iterative schemes of Halpern types for a semigroup ℑ={T(s):s∈S}ℑ={T(s):s∈S} of relatively nonexpansive mappings on a closed and convex subset CC of a Banach space with respect to a sequence {μn}{μn} of asymptotically left invariant means defined on an appropriate invariant subspace of l∞(S)l∞(S). We prove that given a certain sequence {αn}{αn} in [0,1][0,1], x∈Cx∈C, we can generate an iterative sequence {xn}{xn} which converges strongly to ΠF(ℑ)xΠF(ℑ)x where ΠF(ℑ)xΠF(ℑ)x is the generalized projection from CC onto the fixed point set F(ℑ)F(ℑ). Our main result is even new for the case of a Hilbert space.
  • Keywords
    Hybrid iterative scheme , Amenable , Relatively nonexpansive , reversible semigroup , Common fixed point , Asymptotically left invariant mean , metric projection , Generalized projection operator
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2010
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    862778